# SDR USAA2012022900015

- Difficulty date: February 26, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 55,722 hours, 36,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH/CDFI VISIT - CRACK ON FUSELAGE SKIN ASSEMBLY AT BS 727, S4L.  REPAIRED FUSELAGE SKIN ASSEMBLY AT BS 727, S4L IAW EA 201880.
